# SDR SWIA202157189

- Difficulty date: February 22, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CLOSING FITTING HAS CORROSION AROUND NUTPLATE HOLES AT PAX DOOR LOWER SURROUND STRUCTURE   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED THE AFT CLOSING FITTING AT THE PAX DOOR LOWER SURROUND STRUCTURE REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31840 NC DATE 1997-03. / COMPLIED WITH 51-900-1002 SKY.
